# SDR DALA2024050604953

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,859 hours, 31,857 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 SLIDE LIGHT INDICATION INOP AT ALL DOORS C/B P11 R-34 POPPED. CORRECTIVE ACTION: LIGHT L406 SUPERSEDED BY 26771-001 ERA 582126-14. REMOVED AND REPLACED L406 LIGHT ASSY IAW B757 AMM 33-16. OPS CHECK GOOD IAW B757 AMM 52- 11. RE INSULATED RING TERMINALS. (5677482)
